# SDR SWAA2018111326726

- Difficulty date: November 9, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 69,815 hours, 41,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE UPPER EMERGENCY EXIT LIGHT INOP.  R&R BATTERY PACK PER AMM.
